# SDR EY2R9600027

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mtsbsi MU2*
- Propeller: Hartzl HCB3TN5
- System (JASC): 6114 · Propeller Hub Section
- Part: Pilot Tube
- Part number: 1891
- Condition: Cracked
- Location: Prop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT TUBE HAS LONGITUDINAL CRACKS
